# SDR YENA20130829191

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 17,470 hours, 10,469 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0456
- Condition: Failed
- Location: Hyd System
- Part time: 19,273 hours, 11,745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO HYD 2 EDP FAILURE.  R & R ENGINE DRIVEN PUMP, CASE & PRESS FILTERS IAW AMM 29-11-01 & 29-11-05.  CHECKED NORMAL & NO LEAKS NOTED AT THIS TIME.  ACFT OK FOR SVC.
